# SDR UALA2011071703616

- Difficulty date: July 17, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 44,364 hours, 17,601 cycles
- Engine: Iae V2522A5
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Damaged
- Location: Nr 2 Gps Antenna
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO GPS 2 INFORMATION DISPLAYED ON GPS MONITOR.    REPLACED GPS 2 ANTENNA, NO HELP. FOUND GPS#2 COAX CABLE TO ANTENNA OPEN. UPPER ANTENNA CONNECTOR BAD, WORKING TO REPAIR.   NR 2 GPS ANTENNA CONNECTOR WAS REPAIRED AND RETURNED GPS BACK TO SERVICE.
